Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Irregular periods, skin dryness, heavy discharge, change in odour. What could it be?

Hello, I m a 15 year old girl, I m a virgin but I think I might have some kind of infection or something. I often have discharge but lately I ve been getting a lot more. I haven t had a period in 2 months, they re never regular even though I started them 2 years ago. I have some dryness that can often tear my skin and is very uncomfortable! Ermm... I have noticed a change in odour too.
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pathologist and Microbiologist 's  Response
A foul smelling vaginal discharge usually indicates either a bacterial or a fungal infection. And it depends on your personal hygiene. In regard to your irregular periods, I would suggest a visit to your local gynecologist where they would probably advise hormonal studies such as your thyroid profile, estrogen and progesterone levels. And also in your case of vaginal discharge, your physician might do a PAP smear which will be sent to a cytopathologist to evaluate what type of infection you may be harboring.
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor